Review: could Excedrin cause Gluten Intolerance?


Summary

Gluten intolerance is found among people who take Excedrin, especially for people who are female, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Migraine . We study 7,441 people who have side effects while taking Excedrin from FDA and social media. Among them, 8 have Gluten intolerance. Find out below who they are, when they have Gluten intolerance and more.

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>

Excedrin

Excedrin has active ingredients of acetaminophen; aspirin; caffeine. It is often used in headache. (latest outcomes from Excedrin 9,988 users)

Gluten Intolerance

Gluten intolerance (spectrum of disorders, including celiac disease and wheat allergy) has been reported by people with indigestion, pain, feeling hot, diarrhea, fatigue (latest reports from 4,612 Gluten intolerance patients).

On Sep, 18, 2016

7,441 people reported to have side effects when taking Excedrin.
Among them, 8 people (0.11%) have Gluten Intolerance


Number of reports submitted per year:

Could Excedrin cause Gluten intolerance?

Time on Excedrin when people have Gluten Intolerance *:

  • < 1 month: 0.0 %
  • 1 - 6 months: 100 %
  • 6 - 12 months: 0.0 %
  • 1 - 2 years: 0.0 %
  • 2 - 5 years: 0.0 %
  • 5 - 10 years: 0.0 %
  • 10+ years: 0.0 %

Gender of people who have Gluten Intolerance when taking Excedrin *:

  • female: 87.5 %
  • male: 12.5 %

Age of people who have Gluten Intolerance when taking Excedrin *:

  • 0-1: 0.0 %
  • 2-9: 0.0 %
  • 10-19: 0.0 %
  • 20-29: 20 %
  • 30-39: 0.0 %
  • 40-49: 40 %
  • 50-59: 20 %
  • 60+: 20 %

Top conditions involved for these people *:

  • Migraine (3 people, 37.50%)
  • Pain (1 person, 12.50%)
  • Osteoporosis (1 person, 12.50%)
  • Headache (1 person, 12.50%)
  • Convulsion (1 person, 12.50%)

Top co-used drugs for these people *:

  • Ranitidine (1 person, 12.50%)
  • Forteo (1 person, 12.50%)
  • Dyazide (1 person, 12.50%)
  • Detrol (1 person, 12.50%)
  • Aspirin (1 person, 12.50%)

Top other side effects for these people *:

  • Headache (2 people, 25.00%)
  • Drug Ineffective (2 people, 25.00%)
  • Condition Aggravated (2 people, 25.00%)
  • Weight Decreased (1 person, 12.50%)
  • Vomiting (1 person, 12.50%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Gluten intolerance when taking Excedrin?

Browse all side effects of Excedrin

a b c d e f g h i j k l m n o p q r s t u v w x y z

Drugs that are associated with Gluten intolerance

Gluten intolerance

Could your condition cause Gluten intolerance

Gluten intolerance

Related studies

Can you answer these questions?

More questions for: Excedrin, Gluten intolerance

You may be interested in these reviews

More reviews for: Excedrin, Gluten intolerance


NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.